MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406128
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
During cardiomems implant procedure, the physician was unable to remove the sheath which caused a delay.The physician could not separate the sheath, wire, and cardiomems devices from each other.During the cardiomems implant, the wire did not have the support to bring the cardiomems sensor to the pulmonary artery.The physician tried to pull the device back through the sheath, but it folded onto itself.The physician determined that the sheath and device could not be safely removed.A significant delay was reported while the physician was deciding an action plan and waiting for vascular surgery to arrive.Vascular surgery was called and they were able to pull the sheath out, but the cmems device remained in the soft tissue.Vascular surgery was able to do a small cut down and removed the cardiomems device.The patient had a perclose in place and that was utilized.Patient remained stable throughout the entire procedure.The patient remained stable throughout the entire procedure.The patient was discharged and not hospitalized following the procedure.There were no post-procedure complications, but the physician reported there to be a significant delay due to deciding the plan of action and waiting for the vascular team to arrive.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed based on the information received, the cause of the reported removal difficulties and subsequent delay remains unknown.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21211058
Report Number3005334138-2025-00058
Device Sequence Number3851846
Product Code DYB
UDI-Device Identifier05414734008280
UDI-Public(01)05414734008280(10)8556530(17)250630
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number406128
Device Catalogue Number406128
Device Lot Number8556530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown
Patient Weight68 KG